de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

New on-line algorithms for the page replication problem

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons43989

Albers,  Susanne
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Albers, S., & Koga, H. (1998). New on-line algorithms for the page replication problem. Journal of Algorithms, 27, 75-96.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-37B9-2
Abstract
There is no abstract available